# SDR MUIA20170209001

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N208EE
- Make and model: Cessna 208B
- Aircraft serial: 208B1213
- Aircraft time: 5,975 hours, 5,660 cycles
- Engine: Pwa PT6A114A
- Engine time: 5,789 hours, 11,930 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ENGINE SHUTDOWN (STALL) DURING TAXI. PERFORMED GENERAL VISUAL INSPECTION OF ENTIRE ENGINE. PERFORMED BORESCOPE OF 1ST STAGE COMPRESSOR. PERFORMED POWER ASSURANCE RUN OF AIRCRAFT WITH ALL RESULTS NORMAL, NO DEFECTS FOUND. NO PREVIOUS REPORTS OF THIS PARTICULAR ISSUE WITH THIS ENGINE. RETURN FLIGHT NORMAL.
